MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION HUMAN CHORIONIC GONADOTROPIN FLEX REAGENT CARTRIDGE; HUMAN CHORIONIC GONADOTROPIN (HCG)

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION HUMAN CHORIONIC GONADOTROPIN FLEX REAGENT CARTRIDGE; HUMAN CHORIONIC GONADOTROPIN (HCG)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information (18-jan-2025): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos reviewed the instrument data files, and the information provided by the customer.Quality control (qc) recovered within the customer¿s acceptable ranges.Standard troubleshooting actions were performed on the analyzer.No reagent or instrument issues were identified.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.Initial mdr 2517506-2024-00311 was filed on 26-dec-2024.
 
Event or Problem Description
The customer reported (1) one erroneously depressed human chorionic gonadotropin (hcg) patient sample result was obtained on a dimension exl 200 integrated chemistry system.It is unknown if the result was reported to the physician.The same sample was reprocessed with a dilution on the same dimension exl 200 integrated chemistry system.A higher result was obtained, considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed human chorionic gonadotropin (hcg) result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding (1) one erroneously depressed human chorionic gonadotropin (hcg) patient sample result obtained on a dimension exl 200 integrated chemistry system.Siemens is investigating the event.

Brand Name
DIMENSION HUMAN CHORIONIC GONADOTROPIN FLEX REAGENT CARTRIDGE
Common Device Name
HUMAN CHORIONIC GONADOTROPIN (HCG)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key21020592
Report Number2517506-2024-00311
Device Sequence Number9180726
Product Code DHA
UDI-Device Identifier00842768013850
UDI-Public(01)00842768013850(10)FA5135(17)250515
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K970387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2025
Device Model NumberN/A
Device Catalogue Number10444913
Device Lot NumberFA5135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer01/18/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale